# SDR REXA2014122601234

- Difficulty date: December 26, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 24,196 hours, 21,488 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Cracked
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR INNER HANDLE EMERGENCY EXIT COVER CRACKED.  R & R SERVICE DOOR INNER HANDLE EMERGENCY EXIT COVER IAW AMM 33-51-09, BETA LIGHT TESTER.
